# SDR AWXA200400689

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,817 hours, 21,143 cycles
- System (JASC): 5270 · Door Warning System
- Part: Access Panel
- Condition: Out Of Adjust
- Location: Lt Overwing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0524 - AT LOW SPEED TAKEOFF, REJECTED TAKEOFF AT 40 KTS DUE TO INDICATION RELATED TO THE LT OVERWING EMERGENCY EXIT LIGHT ILLUMINATED.  MAINTENANCE RE-INSTALLED THE LT OVERWING EXIT HATCH ACCESS PANEL AND ADJUSTED PROPERLY.  OP'S CHECK AND INDICATION CHECKED GOOD.
